# SDR TWAA0013215

- Difficulty date: August 2, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, FOUND INNER GRANNULAR CORROSION ON AFT END OF LONGERON 28L, STA 1336.  REMOVED LONGERON BY CUTTING AND SPLICING PER SRM 53-02, FIG 18 PAGE 50.  TREATED SURFACES PER SRM 51-10-3.
